Zur Eulerschen Charakteristik euklidischer Polyeder.

H. Hadwiger

Monatshefte für Mathematik (1960)

  • Volume: 64, page 349-354
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hadwiger, H.. "Zur Eulerschen Charakteristik euklidischer Polyeder.." Monatshefte für Mathematik 64 (1960): 349-354. <http://eudml.org/doc/177108>.

author = {Hadwiger, H.},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {349-354},
title = {Zur Eulerschen Charakteristik euklidischer Polyeder.},
url = {http://eudml.org/doc/177108},
volume = {64},
year = {1960},

AU - Hadwiger, H.
TI - Zur Eulerschen Charakteristik euklidischer Polyeder.
JO - Monatshefte für Mathematik
PY - 1960
VL - 64
SP - 349
EP - 354
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177108
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.